Patient: Hello I’m 19 and I have PCOS. I have been taking Yasmin for about 7 years now. The whole point of me taking this medication wasnt to be a contraceptive, but a tool to allow me to get a period every month. I havent had a real period since October of 2014. Granted I checked to see if I was pregnant, and all the tests came back negative. Can my body be getting used to the medication? also is it harmful for my bady if I havent had a period since October?
Symptoms: Cyst occasionally bursting
Doctor: Hello,Thanks for the query.PCOS can cause irregular cycles, sometimes no cycles for many months.The medication or the lack of cycles will not cause harm to future baby, but POCS as such causes infertility.Continue the medicines and consult the doctor for options like ovarian drilling which is tried in patients not responding to regular medicines.Exercise regularly and avoid stress.Hope this helped.Regards